It's normal!!! I currently am on Predinsone 30mg. Just got off a short taper with no results. I am very moody. My hubby walks on eggshells with me. He said I take everything so seriously. I do. I am doing the best I can, but like you it bothers me that I can be so short with people. Sometimes I feel like I am going crazy. I feel now that I have been on it a week this time that my moods are leveling off. Not so moody and short with people as time goes on. I feel it could really be worse! Hang in there it will get better.
I was prescribed Xanax about a year before diagnosis with UC (doc thought most of my problems were from anxiety). I took it only when needed - under stress, etc. I tried two other anxiety pills before that only made me "loopy".
So, when starting prednisone my NP told me to take it in small doses on a regular basis if I got moody. I take 1/2 smallest dose - .025 about every 4 to six hours and it evens out the moods. I know it can be addictive but at this point I need it. I remember when my husband was on prednisone a few years back that the mood swings were terrible and he yelled at me (which after 48 years he never does) and then cried as to why he did.
Hang in there! Be aware and it will work out.
I would like to comment from our experience here. My husband and I both on Xanax for anxiety AND my husband has PTSD and is on Zoloft for DEPRESSION. Maybe that is why you reacted to the Zoloft. Not sure but wanted to tell you!
Post Edited By Moderator (Judy2) : 4/9/2011 7:30:28 AM (GMT-6)
Post Edited By Moderator (Red_34) : 2/17/2012 1:26:26 PM (GMT-7)